# SDR MALA000298

- Difficulty date: April 13, 2000
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N517XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2335
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Discharged
- Location: Lt Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF, WOULD ONLY RETRACT WITH OVERRRIDE.  MX INSPECTED LT STRUT FOUND TO BE LOW OF NITROGEN, SERVICED LT STRUT AS REQUIRED.  ALL CHECKS GOOD AT THIS TIME.
